# SDR 0001955648

- Difficulty date: May 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 13,504 hours, 5,475 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CREUISE, FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL AROUND ROW 17-18.  AFTER ELECTRICAL COMPONENTS IN AREA WERE TURNED OFF WITH NO EFFECT, LEAD AND TWO FLIGHT ATTENDANTS FELT NAUSEATED AND LIGHT HEADED.  CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO STL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED CEILING AREA, CARGO, AIR CONDITIONING COMPARTMENT, GALLEY OVENS, AND VIDEO SYSTEM.  ALL CHECKED NORMAL.  EICAS MAINTENANCE MESSAGE FAULTED RIGHT AIR CONDITIONING SYSTEM.  OPERATIONAL CHECK OK.
